Search Tips
Log In - Start Here
Browse Aisles
Product News
Want Personal Attention? 1-914-347-0006
SecurityMetrics for PCI Compliance, QSA, IDS, Penetration Testing, Forensics, and Vulnerability Assessment
  All Aisles  >  Medications

Nyquil Cold & Flu Medicine: 3 green bottles 12 oz. each
Plus 16 DayQuil liquicaps; Original flavor

  ($0.58 per oz.) 

Sorry, this item is
no longer available.
Multi-symptom cold and flu relief. Active ingredients per 30 mL dose: acetaminophen 650mg (reduces fever/pain; dextromethorphan HBr USP 30mg (cough suppressant); doxylamine succinate 12.25mg (antihistamine).
10% alcohol. More information from 800-362-1683.
Add to my personal aisle
Back to all products in category
Shopping Cart
Cart is Empty
[Questions?]    [Feedback]    [About Us]    [Privacy policy]    [Return policy]    [Mobile Site]   
Copyright 2002-2015 New YourGrocer LLC   All rights reserved.
"YourGrocer" and the "YourGrocer" logo are service marks of New YourGrocer LLC